# SDR 04FDEA02990

- Difficulty date: October 25, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE CONVERSION FROM P-F/ACF HAVING REPLACE SKIN P/N AGA3108-1 FRAME AND SHEAR TIE AT STA 1986 ,PN AGA3783-3/-25 FRAME ,SHEAR TIE AT STA 1975 P/N, AGA3183-3/-23.  REWORK INVOLVED AREA IAW EA 8-5310-77036.
